Please use this identifier to cite or link to this item:
Title: Additional Fibonacci-Bernoulli relations
Authors: Adegoke, Kunle
Frontczak, Robert
Гой, Тарас Петрович
Hoi, Taras
Keywords: Bernoulli numbers and polynomials
Fibonacci sequence
Lucas sequence
generating function
Issue Date: 2022
Citation: Adegoke K., Frontczak R., Goy T. Additional Fibonacci-Bernoulli relations. Researches in Mathematics. 2022. Vol. 30(2). P. 3-17.
Abstract: We continue our study on relationships between Fibonacci (Lucas) numbers and Bernoulli numbers and polynomials. The derivations of our results are based on functional equations for the respective generating functions, which in our case are combinations of hyperbolic functions. Special cases and some corollaries will highlight interesting aspects of our findings.
Appears in Collections:Статті та тези (ФМІ)

Files in This Item:
File Description SizeFormat 
390-780-1-SM.pdf439.71 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.